0,00 €
currency
0

ATARALGIN tbl 20

Medicinal preparation

ATARALGIN tbl 20
standard price 3,00 €
you save 9%
2,70 €
Total including VAT

Application form: tablets, capsules

Indication group: analgesics, antipyretics

Active substance: Paracetamolum 325 mg, Guaifenesinum 130 mg, Coffeinum 70 mg

minimum amount for dispatch: Ataralgin is a composite preparation with an analgesic effect containing paracetamol, guaiphenezine and caffeine. Paracetamol relieves pain and decreases body temperature. Guaiphenezine boost the analgesic effect of paracetamol. Besides, it relieves mental and emotional strain connected with anxiety, has mild calming effects and facilitates expectoration. Caffeine boosts analgesic effects, especially with headache, eliminates fatigue and increases mental activity. An analgesic effect of Ataralgin is observed usually after 1/2-1 hours and persists usually for 4 hours.

EAN: 8595112610015

Manufacturer: Glenmark Pharmaceuticals s.r.o., Vysoké mýto, Czech Republic

Parametry
SUKL názevATARALGIN 325MG/130MG/70MG TBL NOB 20
SUKL kód0048888

ATARALGIN por tbl nob 20
IBUPROFEN AL tbl  30x 400mg
IBUPROFEN AL tbl 30x 400mg
1,50 €
standard price 2,00 €
medicinal preparation
NALGESIN S tbl 10x 275mg
NALGESIN S tbl 10x 275mg
2,70 €
standard price 3,40 €
medicinal preparation
Ověření internetových stránek a lékárny:
SUKL
Státní ústav pro kontrolu léčiv, Šrobárova 48, 100 41 Praha 10, www.sukl.cz

Reporting of side effects
© Česká lékárna Holding a.s. All rights reserved.

info  Cookies help us in providing our services. By using our services, you agree to our use of cookies.